Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A factorization theorem in $ H\sp{1}(U\sp{3})$


Author: Joseph Miles
Journal: Proc. Amer. Math. Soc. 52 (1975), 319-322
MSC: Primary 32A10; Secondary 30A78, 46J15
MathSciNet review: 0374459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there exists $ f\epsilon {H^1}({U^3})$ which is not the product of two functions in $ {H^2}({U^3})$. This partially answers a question posed by W. Rudin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A10, 30A78, 46J15

Retrieve articles in all journals with MSC: 32A10, 30A78, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0374459-8
PII: S 0002-9939(1975)0374459-8
Keywords: Polydisc, Hardy classes
Article copyright: © Copyright 1975 American Mathematical Society